I was prescribed Levaquin 750mg yesterday for pnueumonia. I took 2nd pill today. The skin on my neck is blistering and peeling and it feels like I have blisters down my throat. Now my joints are popping. All with just 2 pills and I still terribly sick with pnueumonia. I have now educated myself on this medicine and see these are side effects. My question is this... Is it possible to get this drug flushed out of my system? Maybe via IV? I'm desperate.
Tishy; I am so sorry the best bet is to call your doctor in the morning. Tell them about all the side effects your having now. already and if it was me I would not take even one more pill get the doctor to change it to something else and have them put this down as you are very allergic to this class of drug. I would never take this type of medication again. They have been finding out terrible things about it from muscle pains tearing muscles etc. and as far as I know there is no way to wash it out of your system. if the pain gets worse please go to the E.R. HOPE you fell better very soon. Chuck1957
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2010 • 3 answers
Posted 23 Dec 2010 • 2 answers
Posted 6 Aug 2011 • 2 answers
Posted 19 Jan 2012 • 4 answers
Posted 26 Aug 2014 • 4 answers